I been on effexor xr for 6 month due to anxiety and depression. My drug raise slowly from 37.5->75->112.5MG. I notice I have reckless leg at night and it's hard to sleep. I sleep so much like mostly 12 hours a day and still feel tired. I was on the pills because I couldn't eat due to anxiety and couldn't drive.
If I stop taking the capsule slowly, will I feel much better? I personally want to continue the drug but I am still deciding if I should take the pills at night or morning.
I have been on Effexor on and off for 10 years. I keep going back to it because it does work for depression. I was on 225mg with leg tremors. I have minimal side effects at this dose. I was tired and sad. Now I'm just tired. I would ask the doctor because they say stopping can cause brain tremor. However I have not experienced that. Also I have heard Effexor can cause loss of appetite. If you already weren't eating maybe this isn't the med for you.
I didn't know Effexor caused restless leg syndrome. I thought that was mainly for Atypical Antipsychotics. How is your depression though? Is that better? And why couldn't you drive? Because of anxiety?
If you slowly taper off, you're less likely to have noticeable withdrawals. Just decide whether this med is helping you or not... list the pros and cons on a sheet of paper. Then decide whether you can do better.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Dec 6th, 2018), Cerner Multum™ (updated Dec 7th, 2018), Wolters Kluwer™ (updated Dec 5th, 2018) and others. To view content sources and attributions, please refer to our editorial policy.